MathSciNet Relay Station
MathSciNet bibliographic data
MR2805522 30H15 (47A68)
de Snoo, Henk; Winkler, Henrik; Wojtylak, Michał Zeros of nonpositive type of generalized Nevanlinna functions with one negative square. J. Math. Anal. Appl. 382 (2011), no. 1, 399–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement